# SDR 9514949310

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP - DURING CLIMBOUT, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  CONTINUED FLIGHT TO SMF AND UTILIZED EMERGENCY GEAR EXTENSION PROCEDURES FOR LANDING.  RIGHT GEAR DOOR WAS DAMAGED DURING LANDING ROLL AND FOUND LEFT MAIN GEAR DOOR SENSOR FASTENER MISSING.  INSTALLED FASTENER, REPLACED RIGHT MAIN GEAR DOOR AND LEFT MAIN GEAR DOOR SKID PLATE.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
